Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Symmetric geodesics on cubes: Algorithms for finding them

Author: V. A. Zalgaller
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 16 (2004), nomer 2.
Journal: St. Petersburg Math. J. 16 (2005), 423-436
MSC (2000): Primary 51M20, 52B05, 52B15
Published electronically: March 10, 2005
MathSciNet review: 2068348
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm is presented for finding simple closed symmetric geodesics on the boundary of an $n$-cube.

References [Enhancements On Off] (What's this?)

  • 1. V. A. Zalgaller, Symmetric geodesics on cubes of low dimensions, Algebra i Analiz 14 (2002), no. 5, 202–239 (Russian); English transl., St. Petersburg Math. J. 14 (2003), no. 5, 857–886. MR 1970340
  • 2. P. Scott, The geometries of 3-manifolds, Bull. London Math. Soc. 15 (1983), no. 5, 401-487. MR 0705527 (84m:57009)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 51M20, 52B05, 52B15

Retrieve articles in all journals with MSC (2000): 51M20, 52B05, 52B15

Additional Information

V. A. Zalgaller

Keywords: Closed geodesics, cubes
Received by editor(s): April 23, 2003
Published electronically: March 10, 2005
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society